MathSciNet Relay Station
MathSciNet bibliographic data
MR38596 (12,425g) 60.0X
Itô, Kiyosi Stochastic differential equations in a differentiable manifold. Nagoya Math. J. 1, (1950). 35–47.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement